# SDR ASAA2021020233997

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,492 hours, 14,891 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE. GROUNDED - YES. CYCLED A/C PWR. PERFORMED B737-800 FIM 22-31 TASK 801. PERFORMED CURRENT STATUS, NO FAULTS NOTED. INTERACTIVE TEST, THROTTLE TEST WITH SERVO MOTOR TEST. NO FAULTS NOTED AT THIS TIME.
